# SDR SWAA2021062942646

- Difficulty date: April 15, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD FWD CORNER IS CRACKED. (MARKED IN RED) / REPAIRED FWD CARGO DOOR THRESHOLD FWD CORNER IAW SWA EA 1-A53-2076 REV 11
